Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundary properties of minimal harmonic functions
HTML articles powered by AMS MathViewer

by John T. Kemper PDF
Proc. Amer. Math. Soc. 60 (1976), 193-196 Request permission

Abstract:

Certain elements of the boundary dependence of minimal harmonic functions in Euclidean domains are considered. For a given minimal harmonic function h on a domain $\Omega$, sets on the boundary of $\Omega$ or (relative) neighborhoods of such sets are sought wherein the behavior of h determines h in all of $\Omega$. The set of determining singletons on the boundary is shown to be connected.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B25
  • Retrieve articles in all journals with MSC: 31B25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 193-196
  • MSC: Primary 31B25
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0486579-9
  • MathSciNet review: 0486579